# SDR 2002FA0000870

- Difficulty date: June 4, 2002
- Submitted: July 26, 2002
- Operation: General aviation
- Aircraft: N5105U
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0239
- Engine: Lyc O360*
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: C2945100501
- Condition: Misinstalled
- Location: Induction Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTED AIRCRAFT FOLLOWING PURCHASE FOR FLIGHT SCHOOL.  DISCOVERED INDUCTION AIR FILTER INSTALLED BACKWARDS.  HOUSING IS EVEN LABELED FOR AIRFLOW WITH AN ARROW.  HOUSING WAS IN BACKWARDS ALSO.  WITH ARROW POINTING FORWARD AWAY FROM THE CARB TOWARDS THE INSIDE.
